Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 19, NWS San Diego, CA
NWS San Diego, CA issued this small craft advisory at Nov 25, 2016, 1:31 PM PST. It took effect at Nov 26, 2016, 4:00 PM PST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2016, 1:31 PM PST (21:31 UTC)
- In effect from
- Nov 26, 2016, 4:00 PM PST
- Expired
- Nov 28, 2016, 10:00 PM PST
- In force
- 54 hr
- Issued by
- NWS San Diego, CA
The text
As transmitted.
246 WHUS76 KSGX 252131 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 131 PM PST FRI NOV 25 2016 ...GUSTY WINDS AND STEEP SEAS LATE SATURDAY THROUGH LATE SUNDAY NIGHT... .A PAIR OF SHORT-WAVE TROUGHS WILL MOVE THROUGH THE REGION LATE SATURDAY AND SUNDAY...PRODUCING STRONG AND GUSTY WEST TO NORTHWEST WINDS. ALSO...A FRESH NORTHWEST SWELL WILL COMBINE WITH LOCALLY GENERATED WIND WAVES TO CREATE STEEP SEAS ABOVE 10 FEET. THE STRONG WINDS AND STEEP SEAS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT. PZZ750-775-260600- /O.NEW.KSGX.SC.Y.0019.161127T0000Z-161128T1200Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 131 PM PST FRI NOV 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 4 AM PST MONDAY. * WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS TO 30 KT. STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING WHEN GUSTS COULD LOCALLY REACH 35 KT AT TIMES. WINDS DIMINISHING SUNDAY NIGHT. * WAVES/SEAS...SEAS BUILDING QUICKLY SATURDAY EVENING AND PEAKING AT 10 TO 12 FEET SUNDAY. SEAS LOWERING LATE SUNDAY NIGHT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRISON
10 follow-up statements
220 WHUS76 KSGX 260358 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 758 PM PST FRI NOV 25 2016 ...GUSTY WINDS AND STEEP SEAS LATE SATURDAY THROUGH LATE SUNDAY NIGHT... .STRONG WEST TO NORTHWEST WINDS AND A FRESH NORTHWEST SWELL WILL COMBINE WITH LOCALLY GENERATED WIND WAVES TO CREATE STEEP SEAS ABOVE 10 FEET. THE STRONG WINDS AND STEEP SEAS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT. PZZ750-775-261200- /O.CON.KSGX.SC.Y.0019.161127T0000Z-161128T1200Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 758 PM PST FRI NOV 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SATURDAY TO 4 AM PST MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS TO 30 KT. STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING WHEN GUSTS COULD LOCALLY REACH 35 KT AT TIMES. WINDS DIMINISHING SUNDAY NIGHT. * WAVES/SEAS...SEAS BUILDING QUICKLY SATURDAY EVENING AND PEAKING AT 10 TO 12 FEET SUNDAY. SEAS LOWERING LATE SUNDAY NIGHT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JAD/HARRISON
426 WHUS76 KSGX 261325 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 525 AM PST SAT NOV 26 2016 ...GUSTY WINDS AND STEEP SEAS THIS EVENING THROUGH LATE SUNDAY NIGHT... .STRONG WEST TO NORTHWEST WIND GUSTS OF 25 TO 35 KT AND A FRESH NORTHWEST SWELL FROM 290 DEGREES WILL COMBINE WITH LOCALLY GENERATED WIND WAVES TO CREATE STEEP SEAS OF 10 TO 13 FEET LATER TODAY THROUGH SUNDAY. THE STRONG WINDS AND STEEP SEAS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT. CONDITIONS WILL IMPROVE ON MONDAY. PZZ750-775-262200- /O.CON.KSGX.SC.Y.0019.161127T0000Z-161128T1200Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 525 AM PST SAT NOV 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS TO AROUND 30 KT. STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING WHEN GUSTS COULD LOCALLY REACH 35 KT AT TIMES. WINDS DIMINISHING SUNDAY NIGHT. * WAVES/SEAS...SEAS BUILDING QUICKLY THIS EVENING AND PEAKING AT 10 TO 13 FEET SUNDAY. SEAS LOWERING LATE SUNDAY NIGHT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJT
433 WHUS76 KSGX 262051 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1251 PM PST SAT NOV 26 2016 ...GUSTY WINDS AND STEEP SEAS THIS EVENING THROUGH LATE SUNDAY NIGHT... .STRONG WEST TO NORTHWEST WIND GUSTS OF 25 TO 30 KT AND A FRESH NORTHWEST SWELL FROM 290 DEGREES WILL COMBINE WITH LOCALLY GENERATED WIND WAVES TO CREATE STEEP SEAS OF 10 TO 13 FEET LATER TODAY THROUGH SUNDAY. THE STRONG WINDS AND STEEP SEAS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT. PZZ750-775-270600- /O.CON.KSGX.SC.Y.0019.161127T0000Z-161128T1200Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 1251 PM PST SAT NOV 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS TO AROUND 30 KT. STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING. * WAVES/SEAS...SEAS BUILDING QUICKLY THIS EVENING AND PEAKING AT 10 TO 13 FEET SUNDAY. * OUTLOOK...ALTHOUGH WINDS AND SEAS WILL DIMINISH FOR THE INNER WATERS LATE SUNDAY NIGHT AND MONDAY...WINDS MAY STILL BE STRONG ENOUGH OVER THE OUTER WATERS ON MONDAY TO PRESENT A DANGER TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRISON
279 WHUS76 KSGX 270442 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 842 PM PST SAT NOV 26 2016 ...GUSTY WINDS AND STEEP SEAS THROUGH SUNDAY NIGHT... .STRONG WEST TO NORTHWEST WIND GUSTS OF 25 TO 30 KT AND A FRESH NORTHWEST SWELL FROM 290 DEGREES WILL COMBINE WITH LOCALLY GENERATED WIND WAVES TO CREATE STEEP SEAS OF 10 TO 13 FEET THROUGH SUNDAY. THE STRONG WINDS AND STEEP SEAS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT. PZZ750-775-271400- /O.CON.KSGX.SC.Y.0019.000000T0000Z-161128T1200Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 842 PM PST SAT NOV 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WINDS...WEST TO NORTHWEST 20 TO 25 KT WITH GUSTS TO AROUND 30 KT. STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING. * WAVES/SEAS...SEAS BUILDING OVERNIGHT AND PEAKING AT 10 TO 13 FEET SUNDAY. * OUTLOOK...ALTHOUGH WINDS AND SEAS WILL DIMINISH FOR THE INNER WATERS LATE SUNDAY NIGHT AND MONDAY...WINDS MAY STILL BE STRONG ENOUGH OVER THE OUTER WATERS ON MONDAY TO PRESENT A DANGER TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JAD/HARRISON
634 WHUS76 KSGX 271313 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 513 AM PST SUN NOV 27 2016 ...GUSTY WINDS AND STEEP SEAS THROUGH LATE TONIGHT... .STRONG WEST TO NORTHWEST WIND GUSTS TO AROUND 30 KT AND A FRESH NORTHWEST SWELL FROM 290 DEGREES WILL COMBINE WITH LOCALLY GENERATED WIND WAVES TO CREATE STEEP SEAS OF 10 TO 13 FEET THROUGH LATE TONIGHT. THE STRONG WINDS AND STEEP SEAS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT. WINDS AND SEAS WILL LOWER ON MONDAY. PZZ750-775-272200- /O.CON.KSGX.SC.Y.0019.000000T0000Z-161128T1200Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 513 AM PST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WINDS...WEST TO NORTHWEST 20 TO 25 KT WITH GUSTS TO AROUND 30 KT. STRONGEST WINDS WILL OCCUR THIS AFTERNOON AND EVENING. * COMBINED SEAS...10 TO 13 FT. * OUTLOOK...ALTHOUGH WINDS AND SEAS WILL DIMINISH FOR THE INNER WATERS LATE TONIGHT AND MONDAY...WINDS MAY STILL BE STRONG ENOUGH OVER THE OUTER WATERS ON MONDAY TO PRESENT A DANGER TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJT
551 WHUS76 KSGX 272113 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 113 PM PST SUN NOV 27 2016 ...GUSTY WINDS AND STEEP SEAS THROUGH LATE TONIGHT FOR THE INNER WATERS AND THROUGH MONDAY EVENING FOR THE OUTER WATERS... .STRONG WEST TO NORTHWEST WIND GUSTS TO AROUND 30 KT AND A FRESH NORTHWEST SWELL FROM 290 DEGREES WILL COMBINE WITH LOCALLY GENERATED WIND WAVES TO CREATE STEEP SEAS OF 8 TO 13 FEET THROUGH LATE TONIGHT. THE STRONG WINDS AND STEEP SEAS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT. ALTHOUGH WINDS AND SEAS WILL LOWER IN THE INNER WATERS ON MONDAY...WINDS WILL LIKELY STILL BE STRONG ENOUGH OVER THE OUTER WATERS TO CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT THAT DAY. PZZ775-280600- /O.EXT.KSGX.SC.Y.0019.000000T0000Z-161129T0600Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 113 PM PST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST MONDAY... * WINDS...WEST TO NORTHWEST 20 TO 25 KT WITH GUSTS TO AROUND 30 KT...LOWERING TO 15 TO 20 KT WITH GUSTS TO 25 KT LATE THIS EVENING AND CONTINUING THROUGH MONDAY EVENING. * COMBINED SEAS...10 TO 13 FT...DIMINISHING TO 7 TO 10 FT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ750-280600- /O.CON.KSGX.SC.Y.0019.000000T0000Z-161128T1200Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- 113 PM PST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WINDS...WEST TO NORTHWEST 20 TO 25 KT WITH GUSTS TO AROUND 30 KT. STRONGEST WINDS WILL OCCUR THIS AFTERNOON AND EVENING. * COMBINED SEAS...8 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRISON
357 WHUS76 KSGX 280535 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 935 PM PST SUN NOV 27 2016 ...GUSTY WINDS AND STEEP SEAS THROUGH LATE TONIGHT FOR THE INNER WATERS AND THROUGH MONDAY EVENING FOR THE OUTER WATERS... .STRONG WEST TO NORTHWEST WIND GUSTS TO AROUND 30 KT AND A FRESH NORTHWEST SWELL FROM 290 DEGREES WILL COMBINE WITH LOCALLY GENERATED WIND WAVES TO CREATE STEEP SEAS OF 8 TO 13 FEET THROUGH LATE TONIGHT. THIS WILL CREATE CONDITIONS HAZARDOUS FOR SMALL CRAFT. ALTHOUGH WINDS AND SEAS WILL LOWER IN THE INNER WATERS ON MONDAY...WINDS WILL STILL BE STRONG ENOUGH OVER THE OUTER WATERS TO CONTINUE HAZARDOUS SMALL CRAFT CONDITIONS THERE. PZZ775-281400- /O.CON.KSGX.SC.Y.0019.000000T0000Z-161129T0600Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 935 PM PST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST MONDAY... * WINDS...WEST TO NORTHWEST 20 TO 25 KT WITH GUSTS TO AROUND 30 KT...LOWERING TO 15 TO 20 KT WITH GUSTS TO 25 KT OVERNIGHT AND CONTINUING THROUGH MONDAY EVENING. * COMBINED SEAS...10 TO 13 FT...DIMINISHING TO 7 TO 10 FT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ750-281200- /O.CON.KSGX.SC.Y.0019.000000T0000Z-161128T1200Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- 935 PM PST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WINDS...WEST TO NORTHWEST 20 TO 25 KT. * COMBINED SEAS...8 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JAD
104 WHUS76 KSGX 281208 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 408 AM PST MON NOV 28 2016 ...STRONG WINDS AND CHOPPY SEAS THROUGH THIS EVENING FOR THE OUTER WATERS... .STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING WITH CHOPPY SEAS. WINDS AND SEAS WILL DECREASE TONIGHT. PZZ750-281315- /O.EXP.KSGX.SC.Y.0019.000000T0000Z-161128T1200Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- 408 AM PST MON NOV 28 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS OVER THE INNER WATERS HAVE DIMINISHED. $$ PZZ775-282200- /O.CON.KSGX.SC.Y.0019.000000T0000Z-161129T0600Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 408 AM PST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS TO AROUND 25 KT THROUGH THIS EVENING. * COMBINED SEAS...7 TO 9 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MM
439 WHUS76 KSGX 282136 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 136 PM PST MON NOV 28 2016 ...STRONG WINDS AND CHOPPY SEAS THROUGH THIS EVENING FOR THE OUTER WATERS... .GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING ALONG WITH CHOPPY...STEEP SEAS. WINDS AND SEAS WILL DIMINISH TONIGHT. PZZ775-290600- /O.CON.KSGX.SC.Y.0019.000000T0000Z-161129T0600Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 136 PM PST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS TO 25 KT THROUGH THIS EVENING. * COMBINED SEAS...7 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRISON
291 WHUS76 KSGX 290550 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 950 PM PST MON NOV 28 2016 PZZ775-290700- /O.EXP.KSGX.SC.Y.0019.000000T0000Z-161129T0600Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 950 PM PST MON NOV 28 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... WINDS AND SEAS HAVE LOWERED BELOW SMALL CRAFT CRITERIA AND WILL CONTINUE TO DIMINISH OVERNIGHT. THE ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 PM. $$ SS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 9:30 AM PST, 4 hours 1 minute earlier.
Area forecast discussion, Nov 25, 9:30 AM PST, 4 hours 1 minute before
Area Forecast Discussion National Weather Service San Diego CA 930 AM PST Fri Nov 25 2016 .SYNOPSIS... One more sunny mild day will occur today. Local fog will be possible along the coast late tonight and early Saturday, with clouds increasing Saturday. A trough of low pressure will bring a couple of systems this weekend with rain possible late Saturday through Sunday evening with several inches of snow in the higher mountains and strong gusty winds at times. It will be cooler over the weekend, with cool conditions continuing Monday under partly cloudy skies. Starting Tuesday, it will be a little warmer, but temperatures will still be a little below seasonal normals for the rest of next week. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... Skies were clear this morning, though it was chilly where winds were light as dew points were low. A few morning lows include 14 at Big Bear Lake, 32 at March Air Force Base and 34 at Ramona. There were still a few locally breezy locations in/near passes and canyons under the offshore flow, but peak gusts were 30-35 MPH from the east. These winds should gradually decrease today, though local WRF does show some gusts of 25-30 MPH from the east continuing early this afternoon through Banning Pass. There could be some stratus/fog along the immediate coast late tonight or, more likely, early Saturday, but confidence is still fairly low at this point as moisture may be slow to recover in the lowest 1000 ft above the surface. A couple of lows, which were part of a trough, extended from 48N/132W to 39N/135W with another low in the Gulf of Alaska. The first wave will move through southern California Saturday evening with very much a N-S orientation. There will be good moisture from the surface to a little above 700 MB, though the deeper moisture will be short- lived, mainly between about 3 and 7 PM. The winds in the 700-850 MB layer will be southwest, generally 25-40 knots, so some orographic precipitation will occur. 850 MB temperatures drop fairly quickly with the first wave, with 1-3 deg C by evening, so generally 1-4 inches of snow should fall above about 5000-5500 ft elevation. Rainfall amounts will be somewhat variable due to some convective precip as 500 MB temps fall to -25 C during the early evening and 12Z NAM boundary layer CAPE shows 500 J/kg then, but overall it should be 0.1 to 0.5 inches from the coast to the valleys and 0.5 to 1.0 inches along the coastal mountain slopes through Saturday evening. A small amount of precip, mostly under 0.1 inches, could spill into the deserts. A few showers should continue late Saturday night as moisture remains at/below 800 MB, though the second wave from the Gulf of Alaska low will arrive Sunday. Winds will be more westerly, but moisture could still extend above 700 MB. Despite the colder origins of the second system, temps aloft are progged to be slightly higher than with the first wave, so the snow level could inch up a few hundred feet, mostly 5500-6000 ft elevation, but another 1 to 4 inches of snow could fall. Rainfall amounts for Sunday should be mostly 0.1 to 0.4 inches coast/valleys and 0.4 to 0.8 inches mountain slopes with slightly higher amounts in San Diego versus the northern mountains. Again, some precip could spill into the deserts, mostly light. Winds will be increasing Saturday with some gusts over 50 MPH in the afternoon on the mountain crests, desert slopes and into the deserts. Strongest winds will occur with the second system Sunday when local gusts could exceed 60 MPH on east slopes and into the deserts, and a few gusts to 40 MPH could occur near the beaches. Precip should end Sunday evening, and winds will decrease that night. Some residual moisture and a weak wave could bring an isolated shower mainly to San Diego County sometime late Monday or Monday night, but otherwise the upper low will shift east, and we will get a very weak ridge moving through around Tuesday. Another short-wave will move through Wednesday, but that will likely not have enough moisture for precip. A trough deepens over the interior western US late in the week and could cut off over Arizona/Sonora late in the week and result in moderate or strong NE/offshore flow here. Temps will be rather cool Monday, then warm some on Tuesday, but overall temps should remain a bit below normal most of next week. There could be local frost in the inland valleys a few nights next week when skies are clear and winds are light. && .AVIATION... 251625Z...Coast/Valleys...Unrestricted vis and mostly SKC through 26/0300 UTC. 26/0300-0900 UTC...Chance for dense fog/low clouds developing within 10-15 sm of the coast, with possible impacts to KSAN, KCRQ and KSNA. Confidence in fog/low cloud occurrence and timing is low at the moment. Bases and tops would start out around 300-600 ft msl and 600-800 ft msl respectively. 26/0900-1500 UTC...Confidence increases in low cloud occurrence 15-20 sm inland with bases rising to 800-1200 ft msl and tops rising to 1500-2000 ft msl. Mountains/Deserts...Unrestricted vis through Saturday morning with SKC becoming SCT-FEW clouds AOA 20000 ft msl after 26/1200 UTC. && .MARINE... Two short-wave troughs of low pressure are expected to move through the region late Saturday through Sunday, bringing rain and possible thunderstorms at times. These disturbances will also create strong west to northwest winds over the coastal waters starting Saturday evening, and strengthening further Sunday morning (possibly reaching near Gale-force for a brief time-period Sunday morning). Winds of 15- 25 kt with gusts 30-35 kt will be possible for both the inner and outer waters. Also, strong northwesterly winds outside our area will produce a fresh west-northwest swell from 285 degrees which will combine with locally generated wind waves to create steep and hazardous sea conditions, with combined seas peaking around 10-14 feet. A Small Craft Advisory will likely be needed for late Saturday through early Monday. Winds will gradually weaken Sunday night and seas will diminish late Sunday night through Monday morning. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...None. PZ...None. && PUBLIC...Maxwell AVIATION/MARINE...Harrison
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 1:42 PM PST | Winter Storm Watch | SGX | Riverside, San Bernardino | 13 hr |
| Nov 25, 1:57 PM PST | High Wind Watch | SGX | Riverside, San Bernardino, San Diego | 13 hr |
| Nov 25, 1:57 PM PST | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 52 hr |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.